Zoloft withdrawal how long does it last

Common Questions and Answers about Zoloft withdrawal how long does it last

zoloft

How long were you on zoloft? and what for? I took it for 8 weeks along with klonopin, and I think the zoloft gave me the jitters, so I told dr I wanted off. Friday is suppose to be my last day.
and the times I attempted suicide and really hoped I would succeed. I know how I felt then and how I viewed the world. Zoloft does let me function as a real person. I have a theory about my situation at least. My mom was anorexic. She barely gained 9 pounds when she had me, I was almost 6 lbs. She had been anorexic since she was 19, so defnitely before even conceiving me.
I would take it all to a pharmacist so you get some info and perhaps ideas about relief before Wed. Ask about the life of the drug in your system so you have some idea of how long it takes to clear. You need real info from pro's not guesses from me. Also take it to your doc. It is so easy to forget some important point but crucial that you don't, since you only see the doc occasionally.
Does anyone know how long it takes for Zoloft to be completely out of your system? I stopped taking it 4 weeks ago and I have not lost a single pound.
So it was in your system pretty good. I am not sure how long it takes for it to come completly go out of your system. Does zoloft help with the serotonin production? Because if it does then you are not going to feel better until your body starts producing serotonin again. Why did your doctor put u on zoloft in the begining? If you pump up your vitiman C and take some b1 and b2s it may help you feel better. Even if you don't feel like it...try to eat healthy:-) that makes a Huge difference...
if it is wellbutrin withdrawal, how long do you think it will last? or, if its not wellbutrin withdrawal, could i be getting side effects from starting with 100mg twice a day of zoloft rather than 50mg for the first few days (i've only taken one dose of zoloft today, so i really don't think its from zoloft)?
The whole Zoloft thing is so difficult for me to handle, i had been take 150 mg for 2 years. weaned myself off. Have not taken any for almost two weeks, how long is this withdrawal going to last? i don't feel in control of my own mind and I have so many symptoms. It's difficult to say the least. I do not want to cave in and go back on it. As I will just be in the same situation at another time.
I have had bouts of flu type feelings and I feel very tired and worn out. Basically I feel like **** and I dont have the flu. My question is, How long does it take to get Zoloft out of your system? I know your never to stop taking SSRI meds abruptly but when you follow a good tapering schedule and you still deal with wwithdrawal symptoms that's enough to tick a person off. My doctor wants me to start Lexapro but he wants me to wait until Zoloft is completely washed from my system.
I figured I'd better kick this habit before it gets a hold of me anymore. I'm on day two from quitting cold turkey and was wondering how long it will take to get a full night of sleep. These night sweats and sleepless nights are killing me. Any advice, besides exercise to help sleep at night.
It is the most soothing thing during wd's, period. it really makes a HUGE difference. And after the bath, depending on how long and hot it was, you will feel pretty damn good for about 30 min. Insomnia: This is one of the worst symptoms of WD. If you have bad wd, you probably won't be able to sleep for more than a half hour at a time. THE WORST THING YOU CAN DO IS TRY AND FORCE YOURSELF TO SLEEP AND GET UPSET THAT YOU CAN'T.
I have several questions...one is about the shaking...does this go away? Also, the Klonopin...how long before it will help with these tremors? She is taking these meds for depression as well as anxiety disorder. She is feeling better mentally...with the depression but these tremors start about two hours after she takes the Zoloft.
From thoughts of suicide to deep sadness to deep depression. I would love to know how long other people feel it has taken them until these effects lessen. I understand that life is always happening, and it is a strong effect on my emotions, I am just feeling so unstable that it seems like much of it is the drug. I am starting to see a therapist next week so that may help, but after such a long struggle I am wondering if I should just go back on.
It's a book about what drugs do to people, and about withdrawal and how to best deal with it. Wish I'd read it before I quit Paxil, because my psychiatrist didn't know anything about withdrawal, or claims not to. I did try to contact the author, but he never responded either to me or one of the psychiatrists I've seen. Melissa: Got to look out for yourself.
My friend that is in recovery is using subuxone under the supervision of a treatment facility. How effective is it and how addicting is it? He is trying to get off loratab that he is been using steadily for 3 years.
This time it was not nearly as bad and I also knew exactly what and why I felt it so it wsn't so bad to deal with. What does any or all of this mean? I don't know to you what it will mean? Hopefully it will just help some of you. Compassion is what I feel for people dealing with this stuff and there are not a lot of people who even understand it. Especially some of the doctors! I hope I can help the way my doctors and friends helped me. Forgive my english/spelling if you will.
I recently began experiencing some really crazy symptoms and this was within the same week that I went off Zoloft, kind of weaning myself off. I came on here and discovered someone else who had posted exactly what I was going through. I am going to quote it here word for word because I want input, I want to know how long it took Amy F. to feel better: "What are the withdrawal symptoms of ZOloft?
I don't know how long the withdrawals last though. Have you called the doc who was prescribing the paxil and asked her or him about how to taper off it? You could go back on a lower dose of it and slowly taper off till you are off and feel normal. good luck!
This symptom combined with weight loss and chronic diarrhea is starting to make me re-evaluate whether I should be on this med, however, I do enjoy the weight loss. Has anyone else had similar symptoms and how long do they last? Most posts that I've read are from those that have gained weight so I'm wondering if this is a short-lived perk...
Also, does anyone know how long these withdrawl symptoms usually last for? What was the point in taking an anti-depressant when all it's going to do is ruin my life and take me back down to square one? What should I do? I don't want to go see my doctor because it will cost me an arm and a leg to see him and not only that, but it seems he was somewhat reckless in prescribing to me this drug that seems to still be in it's 'testing phase'.
I thought I felt more like myself when I got on it, but now I'm feeling more like myself being off of it, aside from these ridiculous withdrawal symptoms. We'll see how it goes. I'd do almost anything not to have anxiety anymore, but I don't want to feel numb and out-of-body like I had been. Can I get an Amen?
I did have good luck with it but am tapering off of it to see how I do (I have been on it for a couple years. I was on Lexapro but changed to Zoloft). My doctor had me reduce the dose, then do it again; and then after taking a half pill for a while I have gone off it completely. As far as side effects I have had the crying spells, anxiety, and skin crawling. I am not sure if the skin crawling is due to this or my allergies. I thought i'd see if you were having the same symptoms.
You should think about Celexa as an alternative, and you can start that instead of restarting Zoloft, and it should very quickly relieve you of your withdrawal symptoms. But don't think of medication as the whole answer. Work on your problems with someone. If you can't afford it now, maybe the community health center is the right place. If you have to wait too long, try my online therapy programs ( masteringstress link above) because it will help and it is very inexpensive.
im wondering how much to decrease the zoloft and how long to stay on that level with it since i have not been on it very long and not on high doses and all info i can find is about people who have been on it forver stopping.
I want to endure the least amount of withdrawl symptoms possible. What can I expect to undergo when I am no longer on it and how long should I expect it to last? Thank you for your help.
I am weaning off valium & zopiclone (ambien). Yes, it's very difficult on some days, to stick to the weaning off plan, but I am doing it, as I really want to get off these 2 meds. I even try to take less than what my psychiatrist has prescribed. I've researched the different ways people react while tapering their meds, especially these 2. So OK, it says anxiety, depression, anger, nausea etc.
Hi. Can you tell me how long it took you to get to 150mg of zoloft? I have been on Zoloft for over eight weeks now. My doc has me going up so very slowly, 25 first four weeks 50 the next four weeks. Just went up to 62.5 four days ago. Anxiety is diminishing very slowly, but still bad enough. Take clonopin to help. Just want to start feeling better and I think a higher dose is needed, but how soon can I start going up again?
MedHelp Health Answers